# SDR VJ9800404

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 83-55
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL REPAIR AT FS 83-55 ABOVE LT NOSE WHEEL WELL REQUIRES FLUSH REPAIR BECAUSE IT IS IN A CLASS 1 AERODYNAMIC AREA.  REMOVED EXISTING DOUBLER AND FRAME FOR ACCESS IAW RES 981346.  FABRICATED TITANIUM INTERNAL DOUBLER AND FLUSH FILLER FROM 2024T3.  ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  INSTALLED REPAIR IAW DC9 SRM 53-04, FIG 38, 51-30-2 AND RES 981378.
